advertisement
Question
Posted by: mbali | 2018/11/12

3 month injection

I have been on prevention for three months so I stopped it. So I want to know when will my periods go back to normal? I started using the injection on the 1st of May 2018.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2018/11/14

It can take up to a year for periods to return normally after stopping the injection. However, this varies from person to person.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement